# SDR IPXA2023111343766

- Difficulty date: November 5, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 36,252 hours, 24,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AD20131A
- Part serial: 194273
- Condition: Inoperative
- Location: Only
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: CREW DOOR EMERGENCY EXIT LIGHT DID NOT ILLUMINATE. INSTALLED SERVICEABLE EXIT LIGHT BATTERY, PN: 2013-1A, SN: 64053 AND OPS CHECK GOOD IAW B757 AMM 33-51-07-902-001. REVIEWED.
